# SDR GTIA2018092802871

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 14,990 hours, 6,758 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

INTERMITTENT SHUTTERING NOISE AND VIBRATION FROM CENTER CONSOLE WHILE AT CRUISE. FOLLOWED BY STRONG BURNT RUBBER SMELL. SMELL WENT AWAY AFTER A FEW MINUTES.-PERFORMED TSM 05-50-00-810-831-A. FOUND TO BE TYPE 9 ODOR. EXAMINED ALL RELATED EQUIPMENT WITH NO FAULTS OR ODORS NOTED. AC OK FOR CONTINUED SERVICE.
